# SDR HEEA0016082

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Motor
- Part number: 9696
- Condition: Faulty
- Location: Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER MOTOR HAS BEARING NOISE.
